Tylenol Extra Strength Nighttime 40 Caplets
Health Yourself Today

Tylenol Extra Strength Nighttime 40 Caplets

Regular price $18.99 $0.00

Effective pain reliever and sleep aid.

Uses: Temporarily relieves mild to moderate nighttime pain with accompanying sleeplessness due to: headaches, backaches, muscle aches and pains, aches and pains due to colds and the flu.

Directions: Do not take more than directed. Adult use only (16 years and older):  Take 2 caplets at bedtime, or as directed by a doctor. Do not take more than 2 caplets in 24 hours.

Warnings: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes; dark urine; sweating; nausea; vomiting; stomach pain; unusual tiredness; loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening; blsiters; rash. If any of the above noted symptoms occur, stop use and seek medical help right away.
Do not use: with any other drug containing acetaminophen or diphenhydramine: if you are allergic to acetaminophen or diphenhydramine. If you are not sure whether a drug contains acetaminophen or diphenhydramine, ask a doctor or pharmacist.
Ask a doctor or pharmacist before use if you: have liver or kidney disease; are taking the blood thinning drug warfarin, sedatives or tranquilizers; have glaucoma; difficulty urinating due to an enlarged prostate; chronic lung disease (including asthma, emphysema or chronic bronchitis); are elderly, as this drug may cause excitation rather than sedation; are pregnant or breastfeeding.
When using this product: avoid alcohol; drowsiness may occur; do not drive a motor vehicle, operate machinery or  engage in activities requiring alertness. Alcohol, sedatives and tranquilizers may increase drowsiness.
Stop use and ask a doctor if: sleeplessness due to mild to moderate pain lasts for more than 5 days; if new symptoms appear or existing symptoms worsen. Sleeplessness may be a symptom of serious underlying medical illness.

Keep out of reach of children. This package contains enough drug to seriously harm a child.

Store at room temperature (15°C - 30°C).

Medicinal Ingredients (each caplet contains):
Acetaminophen 500mg (Pain Reliever; Diphenhydramine Hydrochloride 25mg (Sleep Aid).
Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol, polysorbate 80, sodium citrate, sodium starch glycolate, titanium dioxide.